CSN Login
Members Online: 6

diagnoses

ranelle65
Posts: 63
Joined: Jul 2010

Ok update to my status:

I have been to the gyn doctor and the urologist for discharges. The gyn dr determined the discharge I've been experiencing since about 4-6 weeks post chemo/rad treatments have all been a result of menopausal changes. My oncologist asked that stop taking the HRT pills, which was back in June 2010. I am still having some discharge from the urethra, which was determined to be urine leakage, and some vaginal discharge as result of the lack of estrogen. So per the gyn, I am using local treatment estrogen, and will begin taking Toviaz for the bladder/urethra leakage.

Thank you to my friends here on CSN for your support and help through these last few months. I know I have been a slacker friend not being online here for long stretches of time, but I promise to visit often and let you all know all is still well here with me. I continue to send prayers to every diagnosis of cancer that it gets eradicated forever. Ranelle, your forever survivor friend.

alis7910
Posts: 80
Joined: Jun 2010

Ranelle;
I am so glad to see that you have some answers to your symptoms; sounds like you are getting the right treatment for them!
love
alis7910

alis7910
Posts: 80
Joined: Jun 2010

Hi:
I am so glad to hear that you have gotten an answer to your symptoms; sounds like you are getting the care you need. Hang in there;I know you will be feeling better soon.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network